| Catalog Number |
21-7230-24 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Swelling/ Edema (4577)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced moderate edema around the injection site.No additional adverse effects were reported.Per reporter no additional information is available.
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.D4 lot number: 3926571.
Additional Manufacturer Narrative
No product was returned.The reported complaint could not be confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.If the product is returned this complaint will be reopened for further investigation.Email address: (b)(6).